RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 42, Number 2, Pages 184–194 (Mi tmf2276)  

Calculation of the superpropagators of massive particles in nonpolynomial quantum field theories

N. M. Atakishiyev, A. T. Filippov


Abstract: A method of constructing the superpropagators of massive particles, i.e. the Fouries transforms of the two point Green's functions $F(x)=\sum_{n=1}^\infty c(n)[\lambda\Delta_F(x)]^n$ in the quantum field theories with nonpolynomial Lagrangians is proposed. The method is based on applying definite differential operators in the coupling constant $\lambda$ to the simplest superpropagator for which the modified perturbation theory expansion in the powers of $\lambda$ and $\ln\lambda$ is found.

Full text: PDF file (1206 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 42:2, 121–128

Bibliographic databases:

Received: 19.12.1978

Citation: N. M. Atakishiyev, A. T. Filippov, “Calculation of the superpropagators of massive particles in nonpolynomial quantum field theories”, TMF, 42:2 (1980), 184–194; Theoret. and Math. Phys., 42:2 (1980), 121–128

Citation in format AMSBIB
\Bibitem{AtaFil80}
\by N.~M.~Atakishiyev, A.~T.~Filippov
\paper Calculation of~the superpropagators of~massive particles in~nonpolynomial quantum field theories
\jour TMF
\yr 1980
\vol 42
\issue 2
\pages 184--194
\mathnet{http://mi.mathnet.ru/tmf2276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563850}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 42
\issue 2
\pages 121--128
\crossref{https://doi.org/10.1007/BF01032113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KH91900003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2276
  • http://mi.mathnet.ru/eng/tmf/v42/i2/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:174
    Full text:57
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019